I had Botox for the first time and 24 hours later I experienced the most severe headache pain I have ever had. It was severe stabbing pain to right eye and head with severe pressure in eyes and top of head. It caused vomiting and crying. I had to go to the ER. It took multiple IV meds including fluids, Benadryl, reglan, toradol, magnesium l, decadron and stadol to decrease the pain. It’s been 3 days and I am still having moderate pain and feel miserable. Dr. Says it will pass in 1 week but I am afraid to repeat Botox as this is by far the worst I’ve ever been. I can’t even work and worried about losing my job.
No responses have yet been posted. Add your response to this question.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have experienced increasing debilitating muscle weakness since beginning botox for my migraines 3?
Posted 12 Dec 2011 • 2 answers
Posted 28 Aug 2014 • 5 answers
Posted 7 Sep 2015 • 1 answer
Posted 27 Oct 2016 • 1 answer
Posted 28 Mar 2017 • 2 answers